Alert archive / Ohio / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 119, NWS Cleveland, OH

July 2, 20197 counties in Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jul 2, 2019, 9:10 PM EDT for 7 counties in Ohio. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 2, 2019, 9:10 PM EDT (01:10 UTC)
Expired
Jul 2, 2019, 10:00 PM EDT
In force
50 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Hancock County, OH, Lucas County, OH, Ottawa County, OH, Sandusky County, OH, Seneca County, OH, Wood County, OH, Wyandot County, OH

The radar

The Cleveland radar (KCLE), 133 km from the middle of the area, began a volume at 01:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 2, 9:15 PM EDTTSTM WND DMG8 Ssw Mount Cory, OHTREES AND WIRES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 1.2 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2019-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 598 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2019-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -32 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
598 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
973 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-32 m²/s²
0-3 km storm-relative helicity
-29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

639 
WUUS51 KCLE 030110
SVRCLE
OHC063-095-123-143-147-173-175-030200-
/O.NEW.KCLE.SV.W.0119.190703T0110Z-190703T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
910 PM EDT Tue Jul 2 2019

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Ottawa County in northwestern Ohio...
  Western Seneca County in northwestern Ohio...
  Sandusky County in northwestern Ohio...
  Wyandot County in northwestern Ohio...
  Wood County in northwestern Ohio...
  Hancock County in northwestern Ohio...
  Southwestern Lucas County in northwestern Ohio...

* Until 1000 PM EDT.

* At 910 PM EDT, severe thunderstorms were located along a line
  extending from near Perrysburg to near Bluffton, moving east at 35
  mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated. These storms have had a history of 
           producing 50 to 60 mph winds across northwest Ohio this 
           evening.

  IMPACT...Expect damage to trees and power lines.

* Locations impacted include...
  Findlay, Bowling Green, Tiffin, Fremont, Fostoria, Upper Sandusky,
  Bluffton, Swanton, Perrysburg, Rossford, Waterville, Northwood,
  Whitehouse, North Baltimore, Oak Harbor, Gibsonburg, Genoa,
  Woodville, Holland and McComb.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Cleveland.

&&

LAT...LON 4161 8388 4162 8315 4160 8308 4157 8306
      4155 8308 4070 8312 4069 8343 4070 8344
      4071 8349 4082 8351 4082 8388
TIME...MOT...LOC 0110Z 274DEG 29KT 4150 8358 4088 8380 

HAIL...0.75IN
WIND...60MPH
 
$$

Griffin
3 follow-up statements
026 
WWUS51 KCLE 030133
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
933 PM EDT Tue Jul 2 2019

OHC095-030141-
/O.CAN.KCLE.SV.W.0119.000000T0000Z-190703T0200Z/
Lucas OH-
933 PM EDT Tue Jul 2 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LUCAS COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 4140 8359 4162 8315 4160 8308 4157 8306
      4155 8308 4070 8312 4069 8343 4071 8349
      4082 8351 4082 8388
TIME...MOT...LOC 0131Z 274DEG 29KT 4126 8341 4070 8365 

$$

OHC063-123-143-147-173-175-030200-
/O.CON.KCLE.SV.W.0119.000000T0000Z-190703T0200Z/
Ottawa OH-Seneca OH-Sandusky OH-Wyandot OH-Wood OH-Hancock OH-
933 PM EDT Tue Jul 2 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR OTTAWA...WESTERN SENECA...SANDUSKY...WYANDOT...SOUTHEASTERN WOOD
AND HANCOCK COUNTIES...

At 931 PM EDT, severe thunderstorms were located along a line
extending from 6 miles north of Fostoria to near Kenton, moving east
at 35 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated. Wind damage was recently reported in 
         Hancock County near Findlay.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Findlay, Tiffin, Fremont, Fostoria, Upper Sandusky, North Baltimore,
Oak Harbor, Gibsonburg, Genoa, Woodville, Forest, Arlington, Elmore,
Sycamore, Arcadia, Rawson, Morral, Vanlue, Van Buren and New Riegel.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Cleveland.

Wind damage with these storms may occur before any rain or lightning 
especially on the northern end of the warning across Sandusky and 
Wood Counties. Do not wait for the sound of thunder before taking 
cover. SEEK SHELTER IMMEDIATELY inside a sturdy structure and stay 
away from windows.

&&

LAT...LON 4140 8359 4162 8315 4160 8308 4157 8306
      4155 8308 4070 8312 4069 8343 4071 8349
      4082 8351 4082 8388
TIME...MOT...LOC 0131Z 274DEG 29KT 4126 8341 4070 8365 

HAIL...0.75IN
WIND...60MPH
 
$$

Griffin
865 
WWUS51 KCLE 030141
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
941 PM EDT Tue Jul 2 2019

OHC123-143-173-030150-
/O.CAN.KCLE.SV.W.0119.000000T0000Z-190703T0200Z/
Ottawa OH-Sandusky OH-Wood OH-
941 PM EDT Tue Jul 2 2019

...THE SEVERE THUNDERSTORM WARNING FOR OTTAWA...SANDUSKY AND
SOUTHEASTERN WOOD COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 4082 8370 4117 8348 4117 8342 4125 8342
      4125 8309 4070 8312 4069 8343 4070 8344
      4071 8349 4081 8350 4082 8351
TIME...MOT...LOC 0140Z 270DEG 29KT 4113 8337 4070 8356 

$$

OHC063-147-175-030200-
/O.CON.KCLE.SV.W.0119.000000T0000Z-190703T0200Z/
Seneca OH-Wyandot OH-Hancock OH-
941 PM EDT Tue Jul 2 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR WESTERN SENECA...WYANDOT AND EASTERN HANCOCK COUNTIES...

At 940 PM EDT, severe thunderstorms were located along a line
extending from near Fostoria to near Kenton, moving east at 35 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Tiffin, Fostoria, Upper Sandusky, Forest, Arlington, Sycamore,
Arcadia, Morral, Vanlue, New Riegel, Marseilles, Carey, Nevada,
Bettsville, Mount Blanchard, Wharton, Harpster, Kirby, Bascom and
Williamstown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Cleveland.

&&

LAT...LON 4082 8370 4117 8348 4117 8342 4125 8342
      4125 8309 4070 8312 4069 8343 4070 8344
      4071 8349 4081 8350 4082 8351
TIME...MOT...LOC 0140Z 270DEG 29KT 4113 8337 4070 8356 

HAIL...0.75IN
WIND...60MPH
 
$$

Griffin
043 
WWUS51 KCLE 030158
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
958 PM EDT Tue Jul 2 2019

OHC063-147-175-030207-
/O.EXP.KCLE.SV.W.0119.000000T0000Z-190703T0200Z/
Seneca OH-Wyandot OH-Hancock OH-
958 PM EDT Tue Jul 2 2019

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN SENECA...WYANDOT AND
EASTERN HANCOCK COUNTIES WILL EXPIRE AT 1000 PM EDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small hail
and gusty winds are still possible with these thunderstorms.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Cleveland.

LAT...LON 4082 8370 4117 8348 4117 8342 4125 8342
      4125 8309 4070 8312 4069 8343 4070 8344
      4071 8349 4081 8350 4082 8351
TIME...MOT...LOC 0157Z 274DEG 29KT 4112 8321 4069 8340 

$$

Griffin

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 7:18 PM EDT, 1 hour 52 minutes earlier.

Area forecast discussion, Jul 2, 7:18 PM EDT, 1 hour 52 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
718 PM EDT Tue Jul 2 2019

...00z Aviation Forecast Update...

.SYNOPSIS...
A stationary front will linger near Lake Erie through Thursday
as high pressure remains centered over the upper Ohio valley.
The high will move to the Mid Atlantic coast by Friday, as a
cold front moves southeast through the Great Lakes and into the
Ohio valley by Saturday.

&&

.NEAR TERM /THROUGH WEDNESDAY NIGHT/...
Severe storms were a little more rowdy and out of control this
afternoon thanks to an inverted upper air sounding profile which
was primed for damaging downburst winds. This convection is
slowly decreasing this evening but will remain scattered showers
and storms through at least sunset or 03z or so. No other
changes were made to the ongoing forecast.

Previous discussion...
Scattered convection will continue across the area this
afternoon into the evening hours. Coverage should peak early
this evening before a brief lull around 00Z. Hi-res guidance
continues to indicated additional convection developing upstream
or over the area after 00Z, moving south across the area
through the early overnight hours. Severe thunderstorms
potential should be confined to this afternoon/evening with peak
heating/maximized instability.

Composite outflow/synoptic boundary will be somewhere across
the area on Wednesday. Expecting a similar setup to today, as
daytime destabilization promotes scattered convection developing
as the day progresses. SPC has focused the Day 2 outlook to the
southern half of the area, with a marginal risk for damaging
winds, fairly similar to today. Coverage should diurnally wane
after sunset through Tuesday night. Highs tomorrow may be a few
degrees cooler than today, but still hot and humid. Lows will be
in the upper 60s to low 70s tonight and tomorrow night.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
No major changes to the forecast for the end of the week, with
high pressure over the eastern US, bringing hot and humid
conditions and continued scattered shower/thunderstorm chances.
These will be driven mainly by daytime heating, with peak
coverage during the afternoon/evening hours. Highs will be in
the mid/upper 80s with lows around 70.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
A cold front will push southeast across the area early Saturday,
with shower/thunderstorms possible through the day. High
pressure will build southeast across the Great Lakes region
Saturday night through the first half of next week, keeping
conditions generally dry and slightly cooler to end the
weekend, with general warming trend through midweek as the high
shifts east of the region. There may be some instability driven
showers/storms by Tuesday with moisture return into the area.
Highs Saturday will be in the mid 80s. Highs will be in the low
80s Sunday, but will return to the mid 80s by Tuesday.

&&

.AVIATION /00Z Wednesday THROUGH Sunday/...
Scattered strong to severe convection is slowly decreasing this
evening and most of the convection should be gone by sunset or
shortly after. Have carried VCTS for some of the TAF locations
for this potential through the mid evening. Mainly VFR
conditions are expected now through the next 24 to 30 hours with
the exception of brief MVFR around any evening convection. Also
winds may be gusty and erratic near evening convection. Winds
will prevail from the southwest to westerly 5 to 10 knots now
through tomorrow.

OUTLOOK...Non-VFR possible with isolated to scattered
thunderstorms that develop through Saturday.

&&

.MARINE...
Generally quiet conditions expected on the lake through the
holiday weekend. Southwest winds will diminish into this
evening, and will be light and variable through Wednesday as a
stationary front lingers near the lake. The front will lift
north of the lake Thursday, with southerly winds returning to
the lake by Friday. A cold front will finally cross the lake by
Saturday, with generally northerly winds through the weekend.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...Greenawalt
NEAR TERM...Greenawalt
SHORT TERM...Greenawalt
LONG TERM...Greenawalt/Saunders
AVIATION...Griffin/Saunders
MARINE...Greenawalt/Saunders
Hazardous weather outlook, Jul 2, 4:14 AM EDT, 16 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
414 AM EDT Tue Jul 2 2019

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-030815-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-Lucas-Wood-
Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-
Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford-
Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-
Ashtabula Lakeshore-Northern Erie-Southern Erie-
414 AM EDT Tue Jul 2 2019

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and tonight.

There is the possibility that a few thunderstorms could reach severe
criteria today. The main threat will be strong damaging wind gusts.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jul 2, 8:24 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
824 PM EDT TUE JUL 2 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0513 PM     TSTM WND DMG     CRESTON                 40.99N 81.89W
07/02/2019                   WAYNE              OH   PUBLIC

            LARGE TREE LIMBS AND BRANCHES DOWN.

&&

RC
Local storm report, Jul 2, 8:30 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
830 PM EDT TUE JUL 2 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     1 SSW CANTON            40.79N 81.38W
07/02/2019                   STARK              OH   PUBLIC

            LARGE TREE SMASHED A CAR IN DRIVEWAY AND ON
            HOUSE. PICTURE FROM SOCIAL MEDIA. NO
            INJURIES REPORTED.

&&

MG
Special weather statement, Jul 2, 8:39 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Cleveland OH
839 PM EDT Tue Jul 2 2019

OHZ006-017-030145-
Wood-Hancock-
839 PM EDT Tue Jul 2 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN WOOD AND
HANCOCK COUNTIES...

At 839 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Leipsic to near Columbus Grove.
Movement was east at 30 mph.

Wind gusts up to 50 mph and penny size hail are possible with these
storms.

Locations impacted include...
Findlay, Fostoria, Bluffton, North Baltimore, McComb, Arlington,
Arcadia, Rawson, Vanlue, Van Buren, Wayne, Bloomdale, Risingsun,
Cygnet, Mount Blanchard, Jerry City, Hoytville, Benton Ridge, Jenera
and Mount Cory.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4125 8389 4132 8342 4127 8341 4127 8342
      4100 8342 4099 8346 4095 8346 4095 8348
      4091 8348 4090 8351 4082 8352 4082 8388
TIME...MOT...LOC 0039Z 271DEG 26KT 4117 8402 4088 8405

Saunders
Local storm report, Jul 2, 8:43 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
843 PM EDT TUE JUL 2 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     GLENMONT                40.52N 82.10W
07/02/2019                   HOLMES             OH   EMERGENCY MNGR

            NUMEROUS TREES AND POWER LINES DOWN.

&&

RC
Special weather statement, Jul 2, 9:06 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Cleveland OH
906 PM EDT Tue Jul 2 2019

OHZ003-006>008-017-018-030130-
Seneca-Wood-Hancock-Ottawa-Sandusky-Lucas-
906 PM EDT Tue Jul 2 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT OTTAWA...WESTERN
SENECA...WESTERN SANDUSKY...WOOD...NORTHERN HANCOCK AND SOUTHWESTERN
LUCAS COUNTIES...

At 906 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Rossford to near McComb. Movement was
east at 40 mph.

Wind gusts up to 50 mph are possible with these storms.

Locations impacted include...
Findlay, Bowling Green, Fostoria, Perrysburg, Rossford, Waterville,
Northwood, Whitehouse, North Baltimore, Gibsonburg, Genoa, Woodville,
Holland, McComb, Weston, Elmore, Arcadia, Van Buren, Maumee and
Walbridge.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Cleveland.

LAT...LON 4142 8389 4161 8384 4162 8315 4161 8313
      4161 8315 4160 8314 4099 8341 4108 8388
TIME...MOT...LOC 0106Z 272DEG 41KT 4161 8359 4115 8379

Griffin
Local storm report, Jul 2, 9:09 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
909 PM EDT TUE JUL 2 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     TSTM WND DMG     GREEN CAMP              40.53N 83.22W
07/02/2019                   MARION             OH   EMERGENCY MNGR

            NUMEROUS TREES AND POWER LINES REPORTED
            DOWN. MARION, GREEN CAMP TOWNSHIP, AND
            PROSPECT ARE SOME AREAS REPORTING THIS TYPE
            OF DAMAGE.

&&

RC

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 8:04 PM EDTSevere Thunderstorm WarningCLEKnox, Marion, Morrow56 min
Jul 2, 8:28 PM EDTAreal Flood AdvisoryCLEMarion6 hr
Jul 2, 8:30 PM EDTSevere Thunderstorm WarningCLEKnox, Morrow60 min
Jul 2, 8:39 PM EDTSpecial Weather StatementCLEHancock66 min
Jul 2, 9:06 PM EDTSpecial Weather StatementCLEWood24 min
Jul 2, 9:44 PM EDTSpecial Marine WarningCLE96 min
Jul 2, 9:56 PM EDTSpecial Marine WarningCLE59 min
Jul 2, 9:59 PM EDTSpecial Weather StatementCLECrawford, Huron, Marion, Morrow, Richland, Seneca and 1 more46 min
Jul 2, 10:16 PM EDTSpecial Weather StatementCLECuyahoga, Erie, Lorain44 min
Jul 2, 10:22 PM EDTSevere Thunderstorm WarningCLECuyahoga, Erie, Lorain53 min
Jul 2, 10:47 PM EDTSpecial Weather StatementCLEErie, Lucas3 hr
Jul 2, 11:40 PM EDTAreal Flood AdvisoryCLELorain2 hr
Jul 3, 12:13 AM EDTSpecial Weather StatementCLESeneca47 min
Jul 3, 1:03 AM EDTSpecial Weather StatementCLEHancock57 min
Jul 3, 1:53 AM EDTSpecial Weather StatementCLESeneca52 min
Jul 3, 2:07 AM EDTAreal Flood AdvisoryCLEMarion10 hr
Jul 3, 3:49 AM EDTAreal Flood AdvisoryCLEMorrow10 hr
Jul 3, 5:24 AM EDTAreal Flood AdvisoryCLEKnox6 hr
Jul 3, 4:23 PM EDTRiver Flood WarningCLEMarion20 hr
Jul 3, 5:45 PM EDTAreal Flood AdvisoryCLETrumbull4 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.